Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Favard classes for $n$-dimensional singular integrals

Authors: P. L. Butzer and R. J. Nessel
Journal: Bull. Amer. Math. Soc. 72 (1966), 493-498
MathSciNet review: 0192249
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Harmonic analysis and the theory of probability, University of California Press, Los Angeles, Calif. 1955. MR 72370
  • 2. S. Bochner and K. Chandrasekharan, Fourier transforms, Princeton Univ. Press, Princeton, N. J. 1949. MR 31582
  • 3. P. L. Butzer, Fourier transform methods in the theory of approximation, Arch. Rational. Mech. Anal. 5 (1960), 390-415. MR 117480
  • 4. P. L. Butzer, Integral transform methods in the theory of approximation, On Approximation Theory, edited by P. L. Butzer and J. Korevaar, Verlag, Basel Birkhaüser, 1964, pp. 12-23. MR 180795
  • 5. H. Cramer, On the representation of a function by certain Fourier-integrals, Trans. Amer. Math. Soc. 46 (1939), 190-201. MR 73
  • 6. J. Favard, Sur l'approximation des fonctions d'une variable reélle, Colloque d'Analyse Harmonique Publication, Vol. 15, Centre National de la Recherche Scientifique, Paris, 1949, pp. 96-110. MR 32839
  • 7. V. L. Shapiro, Fourier series in several variables, Bull. Amer. Math. Soc. 70 (1964), 48-93. MR 158222
  • 8. G. Sunouchi, On the class of saturation in the theory of approximation I, Tôhoku Math. J. 12 (1960), 339-344. MR 124676
  • 9. E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford Univ. Press, Oxford, 1959.

Additional Information